Never Again.

I knew there were side effects, made to sound mild on paper. Yet, after having given birth to my daughter and afraid to get pregnant while on the pill again, I did it. I was told there would be some minor weight gain, following the typical side effects (dry mouth, constipation, etc).

What I did not expect was a 60 lbs. gain in one year. I did not expect for my body to go through a temporary menopause. The mood swings were terrible, the hot flashes unbearable. My sex life dwindled to nothing. As a 22-year-old newlywed, this wasn't okay. The crack of a doctor that I had at that time seemed annoyed that I had come in to ask about the rapid weight tack-on. He said it was normal. 10 lbs. is normal. 60 is not.

Thankfully, I found a better doctor and immediately got off that medication. It's been hell trying to get the weight off, but it's a slow process anyhow.
An Ep User An EP User
Jan 11, 2013